| Model Number |
CCAET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that patient experienced, blurry vision and vision was not good.Th e lens was explanted and exchanged with atiol lens 4 months following the initial procedure.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with right eye.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The product was returned for analysis.Iol returned in a plastic container inside a plastic bag.The optic is in two segments.Solution and a bloodlike substance is dried on both segments.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).